# SDR AALA202105049006

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT ANGLE LOCATED AT UPPER INBOARD SIDE RIB 7 APROX ON RIGHT PYLON. REPLACED SUPPORT ANGLE LOCATED AT UPPER INBOARD SIDE RIB 7 ON RIGHT PYLON IAW A320 SRM 51-72-11-911; DRAWING D54630462 SHEET 01; DWG-D54630485 AND A320 SRM 51-42-11-801.
